# SDR MZZA98029

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69727461
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - FRAME 990 LOWR CHORD IS CORRODED BETWEEN STRINGER 29R AND 30.  BLENDED OUT OF LIMIT IAW SRM 53-10-1, AREA 1 INCH BY 1 INCH BY .028 INCH, REPAIR C/OUT IAW SRM 53-10-4.  (M)
